An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
In a retrospective study of 10 patients, four women and a man aged 18−65 years were described, who developed cross-sensitivity reactions presenting as erythema exsudativum multiforme, toxic epidermal necrolysis or DRESS syndrome during treatment with various antiepileptic drugs [routes and outcomes not stated]. The patients were successfully treated with an off-label use of stiripentol.
Patient 1: A 48-year-old woman, who had super-refractory status epilepticus, was admitted to the ICU and started receiving various immunotherapy and general anaesthetic drugs, which did not improve her status epilepticus symptoms. Eventually, she was started on anti-epileptic treatment with phenytoin 300 mg/day, levetiracetam 2000 mg/day, phenobarbital 150 mg/day, perampanel 10 mg/day, valproic...